# SDR DALA2023042703292

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2735274) DURING INSPECTION FOUND PASSENGER COMPARTMENT, WEB HAS CORROSION AT WL 208, BS. 987 RBL 25. REMOVED AND REPLACED WEB AT PASSENGER COMPARTMENT BS 987 RBL 25 WL208 IAW B737 SRM 51-40-02 AND BOEING DWG # 147A5701.
